Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3769870, 8 pages
https://doi.org/10.1155/2017/3769870
Research Article

Chaotic Motion in Forced Duffing System Subject to Linear and Nonlinear Damping

Department of Construction Engineering, National Kaohsiung First University of Science and Technology, Kaohsiung, Taiwan

Correspondence should be addressed to Tai-Ping Chang; wt.ude.tsufkn.smcc@gnahcpt

Received 6 December 2016; Accepted 16 January 2017; Published 31 January 2017

Academic Editor: Jonathan N. Blakely

Copyright © 2017 Tai-Ping Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tai-Ping Chang, “Chaotic Motion in Forced Duffing System Subject to Linear and Nonlinear Damping,” Mathematical Problems in Engineering, vol. 2017, Article ID 3769870, 8 pages, 2017. https://doi.org/10.1155/2017/3769870.